| Model Number |
430501 |
| Medical Device Problem Code |
Difficult to Remove (1528)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/15/2022
Type of Reportable Event
Malfunction
Event or Problem Description
A pulsar-18 t3 self-expandable stent system was selected for treatment.The device could only be advanced over the wire with difficulty.After the stent was deployed, the stent system could not be removed and everything had to be pull out together.
Additional Manufacturer Narrative
The returned product was subjected to a detailed technical analysis and the corresponding production documentation was reviewed to establish whether a deviation from the manufacturing process could be the cause for the reported event.In the as-returned state the guidewire used in the intervention was located inside the instrument.During removal of the guidewire increased friction was felt.The guidewire shows no damage or irregularity besides few kinks.Particles were detected inside the guidewire lumen of the instrument.The particles were identified as glue which is used for the fixation of the shafts inside of the luer.The root cause for the complaint event is therefore most likely related to the manufacturing process.To prevent recurrence the respective internal departments were informed about this case.
Additional Manufacturer Narrative
The most probable root cause was identified as adhesive residue/particles within the gw lumen.The adhesive residue/particles were identified as glue which is used for the fixation of the shafts in side of the luer.Therefore, the root cause for the complaint event is most likely related to the manufacturing process cutting of innershaft and/or gluing inner shaft / stopper shaft to luer connector.The identified problem triggered a corrective action.The root cause analysis identified an specification issue.Thus, the specification documents and work instructions have been optimized and the in-process control has been optimized.The risk assessment of the corrective action confirmed that the identified problem represents no risk to the health or safety of users, patients or third parties is present and the effectiveness test of the corrective action was successful.